# SDR SWIA201332530

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 30,340 hours, 41,404 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT, AFTER LEVELING OFF THE GEAR RETRACTED FULLY ON ITS OWN.  CYCLED GEAR AGAIN WITH ALL INDICATIONS NORMAL.  (FLT 5504)  ADJUSTED LEFT AND RIGHT SEQUENCE VALVE FOR LEFT MAIN GEAR IAW AMM, OPS CHECKED GOOD WITH GEAR SWING.  GEARS RETRACT NORMALLY.
